# SDR CA051003006

- Difficulty date: September 13, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 3,517 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 0292803080
- Part serial: 9411
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT THE ALF INSPECTION, THE ENGINEER NOTICED THAT A PORTION OF A TURBINE BLADE WAS MISSING.  A THOROUGH INSPECTION WAS CARRIED OUT UPSTREAM OF THE MO4 UTILIZING A BORESCOPE, NO ANOMALIES WHERE NOTED.  ANOTHER S/N MO4 WAS INSTALLED WITH NO FURTHER INDICATION OF PROBLEMS.
